Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for hypertension with depression

Premium Questions

Dr. Benard Shehu MD

Hello Doctors, I am 39 years old and am having some serious issues with my blood pressure. My latest reading was at approximately 11:20am on 29 January 2014 and was 198/84. This is an unusual reading for me because they... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Sudhir Kumar MD

Hello...for last one and a half month i was feeling nausea, depression , hypertension , loss ... consulted with neurologist and he suggested CT in which it was found that there is a tiny old healed ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Kathy Robinson MD

I desperately need to find a good doctor in the Rowlett XXXXXXX area who specializes in hypertension/anxiety/ depression please help ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Chintan Solanki MD

My mother is 77 years old. Going through enxiety & depression . She has been advised to take 2 tablets of Stablon(12.5) and revotril-0.5mg.. Not too effective. One more tablet is added S ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Saumya Mittal MD

depressed. FAMILY BACKGROUND: His father was very verbally abusive. His mother and sisters and brothers all ... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

Hi dr i am frm india my mother is of age 60 fuc hypertension and depression she is having blakish spots under her foot soles commonly in the fingers she feels burning sensesion in it and also feels some ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.  Jacqueline Brown MD

was pregnant until i gave birth. I had hypertension near the end of my first pregnancy and life has never been the same since. I got depressed and suggestable just before and afterbirth. I put so much... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr.  Sushma Dubbaka MD

, anxiety and depression. Currently, I am having burning in my left foot in the evening and it tends to get ... View answer

Answered by : Dr. Sushma Dubbaka ( General & Family Physician)
Dr. Abhishek Kapoor MD

hi,i am a 27 yr old girl,i suffer some hypertension n now i feel i am in depression,i cant sleep ... cant so please help me ,i want to take sleeping tablets for sleep at night,give me suggestion sir? ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Arturo Benítez-Serrato MD

alive..thanks god. The Doctor said that i have a brain-damaged, epilepsy and hypertension. I had fits ... depression. My question is, Is there any solution to walk again, do i have to eat epilim for the rest... View answer

Answered by : Dr. Arturo Benítez-Serrato ( Neurologist)

Mobile Questions and Answers

Dr.   Sudhir Kumar MD

For hypertension, medications such as telmisartan or olmesartan would be helpful in bringing down the Blood pressure. For vomiting, ondansetron tablets may be used. Best wishes, Dr Sudhir Kumar MD DM

Dr. Hariom Sharma MD

Hi, Thanks for contacting HCM Treatment of Tinnitus depends on cause of the tinnitus . Causes of Tinnitus 1. wax in the ear 2. Hypertension 3. Otitis media 4. Meniere`s disease...

Dr.  Ashok Kumar MD

With treatment of depression it will go away. so take the treatment for depression. Regards